RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1999, Volume 5, Issue 4, Pages 1255–1258 (Mi fpm436)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

On substantiation of a method for calculation of nuclear operators' eigenvalues with the help of the theory of traces

E. M. Maleko

Magnitigorsk State Pedagogical Institute

Abstract: We justify the existence of eigenvalues $\{\lambda_n\}_{n=1}^{\infty}$ of the nuclear operator $T$ inside the circle $|x-\mu|\leq r$ on the complex plane with the centre at the point $\mu$, where $\mu$ is determined as formal number of the operator $T$ and $r$ is the exponent of $\mu$.

Full text: PDF file (128 kB)

Bibliographic databases:
UDC: 517.984.5
Received: 01.12.1996

Citation: E. M. Maleko, “On substantiation of a method for calculation of nuclear operators' eigenvalues with the help of the theory of traces”, Fundam. Prikl. Mat., 5:4 (1999), 1255–1258

Citation in format AMSBIB
\Bibitem{Mal99}
\by E.~M.~Maleko
\paper On substantiation of a~method for calculation of nuclear operators' eigenvalues with the~help of the~theory of traces
\jour Fundam. Prikl. Mat.
\yr 1999
\vol 5
\issue 4
\pages 1255--1258
\mathnet{http://mi.mathnet.ru/fpm436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782965}
\zmath{https://zbmath.org/?q=an:0959.47014}


Linking options:
  • http://mi.mathnet.ru/eng/fpm436
  • http://mi.mathnet.ru/eng/fpm/v5/i4/p1255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maleko E.M., “O metode sledov rezolvent, vychislennykh tochno”, Vestnik Samarskogo gosudarstvennogo universiteta, 2011, no. 86, 37–52  mathnet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:162
    Full text:66
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020